| Model Number |
IDSS-SCC |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported the display to the touch panel used with the bdv idss custom room rack had a distorted image.The event did not occur during a patient procedure.No report of injury.
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and found that the cables were not secure.The technician adjusted the cables, confirmed it to be operating to specification, and returned the device to service.No additional issues have been reported.